# SDR MWEA99327

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 4TL1110B
- Condition: Intermittent
- Location: Cabin
- Stage of operation: LD
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED ON LANDING, UNABLE TO EXTINGUISH ARM AND CHARGE CIRCUIT BREAKER WILL NOT STAY SET.  REPLACED INTERMITTANT CABIN EMERGENCY LIGHTS SWITCH.
